# SDR AWXA200501565

- Difficulty date: December 19, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 58,207 hours, 40,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 654576654
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED TWO FUSELAGE SKIN CRACKS, 1.0 INCHES AND .75 INCHES LONG, JUST ABOVE UPPER ROW OF FASTENERS AT LAP SEAM BETWEEN BS 500 AND BS 520 AND BETWEEN STRINGER 10R AND 12R.  MAINTENANCE REMOVED DAMAGE SKIN IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5300-05347-SS3.  FABRICATED REPAIR DOUBLER, REPAIR TRIPLER, STRUCTURAL FILLERS, TEAR STRAP INTERNAL DOUBLER AND TAPERED FILLER IAW AWA ER NR 03-5300-05347-SS3.  INSTALLED FABRICATED REPAIR PARTS BETWEEN BS 500 AND BS 520 AND BETWEEN STRING 10R AND 12R.
